MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10; TIBIAL COMPONENT FULL PE

MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10; TIBIAL COMPONENT FULL PE
Catalog Number 02.07.0310APPS
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 23 february 2018.Partial revision of cemented full-pe tka after 1,5 years.The information received is rather scarce, and we cannot draw any conclusion.From one of the scan sections, it appears that the cement mantle has been locally discontinued or fractured, but no cause can be ascertained.However, there is no indication of component failure, and therefore we have no indication that a defective component may be responsible for the revision.Batch review performed on 26 february 2018 lot 148558: (b)(4) items manufactured and released on 20 april 2015.Expiration date: 2020-03-31 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to pain about 1 year and 7 months after primary.The full-pe ps tibial component it seems was not mobilized, signs of lucency were visible on the x-rays.

Brand Name
GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10
Common Device Name
TIBIAL COMPONENT FULL PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7309103
Report Number3005180920-2018-00112
Device Sequence Number16416718
Product Code JWH
UDI-Device Identifier07630030817014
UDI-Public07630030817014
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number02.07.0310APPS
Device Lot Number148558
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;